# SDR DALA2019101505897

- Difficulty date: October 15, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 71,902 hours, 52,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EMERGENCY EXIT DOOR LIGHTS INOP ON WALK AROUND. SERVICED ASSOCIATED BATTERY PACK PER MD88 AMM 33-53. LIGHTS CKS GOOD NOW. OK FOR SERVICE.
